A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions
Acta Arithmetica, Tome 16 (1969) no. 3, pp. 239-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_16_3_239_254,
author = {R. Stoneham},
title = {A general arithmetic construction of transcendental {non-Liouville} normal numbers from rational fractions},
journal = {Acta Arithmetica},
pages = {239--254},
year = {1969},
volume = {16},
number = {3},
doi = {10.4064/aa-16-3-239-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-16-3-239-254/}
}
TY - JOUR AU - R. Stoneham TI - A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions JO - Acta Arithmetica PY - 1969 SP - 239 EP - 254 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-16-3-239-254/ DO - 10.4064/aa-16-3-239-254 LA - en ID - 10_4064_aa_16_3_239_254 ER -
%0 Journal Article %A R. Stoneham %T A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions %J Acta Arithmetica %D 1969 %P 239-254 %V 16 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-16-3-239-254/ %R 10.4064/aa-16-3-239-254 %G en %F 10_4064_aa_16_3_239_254
R. Stoneham. A general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions. Acta Arithmetica, Tome 16 (1969) no. 3, pp. 239-254. doi: 10.4064/aa-16-3-239-254
Cité par Sources :